# SDR FDEA202211222860

- Difficulty date: November 22, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 81,616 hours, 20,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB STRIKE BELOW AFT BULK CARGO DOOR.  REMOVED DAMAGED SKIN AS REQUIRED FOR SKIN REPAIR PER SRM 53-00-01-2R REPAIR #1.   ROTOPROBE HOLES AND  HFEC DAMAGE CUTOUT IAW NDTSPM PT6.
